Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An Acknowledgement


Author: J. H. M. Wedderburn
Journal: Bull. Amer. Math. Soc. 31 (1925), 523
DOI: https://doi.org/10.1090/S0002-9904-1925-04099-9
Cited work: Bull. Amer. Math. Soc., Volume 31, Number 1-2 (1925), 11--13
MathSciNet review: 1561109
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1925-04099-9